# SDR CA990311083

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1608087101
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN'S WINDSHIELD DELAMINATED AND FAULT LIGHT ALWAYS ON, WINDSHIELD DELAMINATED AT MANY PLACES AROUND CONTOUR OF WINDOW.  REPLACED.
